Main Article Content
In this paper, we consider the following higher-order nonlinear neutral differential equations: dn dtn [x(t) + cx(t - τ)] + (-1)n+1[P(t)f1 (x(t - σ)) - Q(t)f2 (x(t - δ))] = 0; t ≥ t0 where τ; σ; δ ∈ R+, c ∈ R; c ̸= ±1, and P(t); Q(t) ∈ C([t0; ∞); R+), fi(u) ∈ C(R; R), ufi(u) > 0. we obtain the results which are some sufficient conditions for existence of nonoscillation solutions, special case of the equation has also been studied.
Zhao Yu-Ping, Fu Hua. Existence of nonoscillatory solutions of second-order neutral differential equations [J]. Ascian Research Journal of Mathematics. 2020;16(7):1-7.
Tian Y, Meng F. Existence for nonoscillatory solutions of higher-order nonlinear differential equations [J]. Isrn Mathematical Analysis. 2014;2011(3):63-76. 77Yu-Ping and Hua; ARJOM, 16(10): 72-78, 2020; Article no.ARJOM.62477
Tian Y, Cai Y, Li T. Existence of nonoscillatory solutions to higher-order nonlinear neutral difference equations [J]. Journal of Nonlinear Science and Applications. 2015;8(5):12-20.
Ye H, Yin J, Jin C. Non-oscillatory solutions for a nonlinear neutral delay differential equation [J]. Applied Mathematics Computation. 2014;235:283-291.
Guo Z, Zhao X, Liu M. Nonoscillatory solutions of a higher-order nonlinear neutral delay differential equation [J]. Electronic Journal of Differential Equations. 2011;2010(94):2011-2024.
Zhou Y. Nonoscillatory solutions of higher order nonlinear neutral functional differential equations [J]. Rocky Mountain Journal of Mathematics. 2007;37(3):1059-1083.
Youjun Liu, Huanhuan Zhao, Jurang Yan. Existence of nonoscillatory solutions for system of higher-order neutral differential equations with distributed delays [J]. Applied Mathematics Letters. 2017;67(5):67-74.
Omar Bazighifan, Higinio Ramos. On the asymptotic and oscillatory behavior of the solutions of a class of higher-order differential equations with middle term [J]. Applied Mathematics Letters. 2020;34(56):56-61.
Fei Xu, Xue Yang. Affine-periodic solutions for higher order differential equations [J]. Applied Mathematics Letters. 2020;105(6):106-112.
Youjun Liu Huanhuan, Zhao Jurang Yan. Existence of nonoscillatory solutions for system of higher-order neutral differential equations with distributed delays [J]. Applied Mathematics Letters. 2017;18(14):202-212